# SDR AWXA200200269

- Difficulty date: March 10, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 44,192 hours, 31,365 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C33756
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK 3 EACH .300" CRACKS WERE FOUND ON LOWER AFT RADIUS RIVET PATTERN OF R1 DOOR CUTOUT. MAINTENANCE CUTOUT CRACKED AREA OF SKIN, PERFORMED HFEC INSPECTION TO VERIFY CRACKS WERE CONTAINED, FABRICATED 2 EACH REPAIR DOUBLERS AND INSTALLED REPAIR PARTS AT R1 DOOR LOWER AFT CORNER IAW B737-300 SRM 53-10-01, FIG. 202, PG. 204-208.
